# SDR HEEA060198

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 206011810013
- Condition: Pitted
- Location: Tail Rotor
- Part time: 4,494 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION AT TIP OF BLADE, S/N CS7168, PITTING ON TRUNNION SPLINES, THRUST PLUGS WORN EXCESSIVELY, HOUSING BOLTS DID NOT OBTAIN 0.25 INCH OF THREAD ENGAGEMENT.
